# SDR FDEA201510143204

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51351
- Condition: Chafed
- Location: Bs 1555-1575
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1555 - 1575, RBL 24.75, SEAT TRACK CROWN CHAFED.  CHAFE REMOVED IAW SRM 51-10-02 REV 116.  REWORKED AREA, AND FOUND OUT OF LIMITS IAW SRM 53-00-52 FIG 101 REV 116.  SEAT TRACK REMOVED, & FABRICATED IAW DWG 146N5137 SHT 1 REV & INSTALLED IAW DWG 146N5120 SHT 9 REV.  REPAIR CLASSIFIED AS MAJOR.
